Toward a Theory of Charitable Fund-Raising
James Andreoni
Journal of Political Economy, 1998, vol. 106, issue 6, 1186-1213
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (61)
Downloads: (external link)
http://dx.doi.org/10.1086/250044 main text (application/pdf)
Access to the online full text or PDF requires a subscription.
Related works:
Working Paper: Toward a Theory of Charitable Fundraising (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:106:y:1998:i:6:p:1186-1213
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().